# SDR CALA2019032500466

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 8,230 hours, 2,982 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Adapter
- Part number: B7N7T
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ELECTRIC SMELL FROM FD USB ADAPTOR WITH BOTH IPADS PLUGGED IN. CAPTAINS IPAD NOW INOP. DEBRIEFED CREW AND EVALUATED SMOKE QUESTIONNAIRE. DETERMINED ODOR DUE TO OVERHEATED DC IPAD ADAPTER. NO FURTHER ACTION REQUIRED PER AMM 05-51-26-800-801C1.
